# SDR C2XA11CL215

- Difficulty date: September 25, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 30,519 hours, 22,791 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 6062 - THE CREW REPORTED A BLEED 1 AND 2 FAIL MESSAGE IN FLIGHT ALONG WITH A PACK 2 FAIL:ANTI-ICE FAIL AND THE PRESSURIZATION FAILED AS WELL.  MAINTENANCE INSPECTED AND FOUND WIRES AT THE HIGH PRESSURE BLEED SWITCH CONNECTOR P 1203 BROKEN.  THE WIRES WERE REPAIRED AND OPERATIONAL CHECKS WERE GOOD.
